# SDR IPXA2023033092444

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 66,003 hours, 18,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAR1 SLIDE ASSIST BOTTLE DEPLETEDSERVICED R1 SLIDE ASSIST BOTTLE IAW AMM 12-25-04
